Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 12, Number 2, Pages 209–213 (Mi tmf2986)  

This article is cited in 1 scientific paper (total in 1 paper)

Two-dimensional classically solvable model with nontrivial scattering

A. K. Pogrebkov


Abstract: A study is made of the model $({:}j^{\mu}j_{\mu}\varphi{:})_2$, which describes the interaction of a massive scalar field $\varphi$ with a massless spinor field. It is shown that in the classical case this model has an explicit solution, while in the quantum case it leads to nontrivial transitions between the boson and fermion particles.

Full text: PDF file (535 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 12:2, 765–768

Received: 07.01.1972

Citation: A. K. Pogrebkov, “Two-dimensional classically solvable model with nontrivial scattering”, TMF, 12:2 (1972), 209–213; Theoret. and Math. Phys., 12:2 (1972), 765–768

Citation in format AMSBIB
\Bibitem{Pog72}
\by A.~K.~Pogrebkov
\paper Two-dimensional classically solvable model with nontrivial scattering
\jour TMF
\yr 1972
\vol 12
\issue 2
\pages 209--213
\mathnet{http://mi.mathnet.ru/tmf2986}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 12
\issue 2
\pages 765--768
\crossref{https://doi.org/10.1007/BF01035797}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2986
  • http://mi.mathnet.ru/eng/tmf/v12/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Talalov, “$N$-soliton strings in four-dimensional space–time”, Theoret. and Math. Phys., 152:3 (2007), 1234–1242  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:239
    Full text:108
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021